Skip to Main content Skip to Navigation
Journal articles

On the thermodynamic limit for Hartree-Fock type models

Abstract : We continue here our study [10–13] of the thermodynamic limit for various models of Quantum Chemistry, this time focusing on the Hartree–Fock type models. For the reduced Hartree–Fock models, we prove the existence of the thermodynamic limit for the energy per unit volume. We also define a periodic problem associated to the Hartree–Fock model, and prove that it is well-posed.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00157679
Contributor : Isabelle Catto <>
Submitted on : Tuesday, June 26, 2007 - 4:59:48 PM
Last modification on : Thursday, January 7, 2021 - 10:32:02 AM

Identifiers

  • HAL Id : hal-00157679, version 1

Citation

Isabelle Catto, Claude Le Bris, Pierre Louis Lions. On the thermodynamic limit for Hartree-Fock type models. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2001, 18 (6), pp.687-760. ⟨hal-00157679⟩

Share

Metrics

Record views

273